Calendar

Aug
27
Tue
Early Morning Practice Sadie (Yoga Studio Hot)
Aug 27 @ 6:15 am – 7:05 am

Vigorous align and flow style class to wake you up and get you going.

Aquafit Nicol (Ex Pool)
Aug 27 @ 9:30 am – 10:15 am

Movements with purpose to music in the water. Benefits: improves muscle and cardiovascular fitness with low injury risk.

Booty Barre Fiona (Studio 1)
Aug 27 @ 9:30 am – 10:30 am

Inspired by Ballet, this class will lengthen, strengthen, and condition musclues using small isometric movements. Tools used are light hand weights, Pilates bender balls, and resistance bands.

ZUMBA Karina (Gym)
Aug 27 @ 9:30 am – 10:30 am

Latin inspired fitness dancing.

Stretch & Restore Val (Not Hot Yoga Studio)
Aug 27 @ 10:30 am – 11:30 am

A blend of long held stretches, strengthening exercises and a few small mobility drills. Very rarely does class come to standing position.

6 Pack Abs Val (Studio 1)
Aug 27 @ 12:15 pm – 1:00 pm

A 45-minute ab and core workout. The road to stronger abs that you have always wanted.

Supervised Swim Weekday
Aug 27 @ 5:00 pm – 8:00 pm
30 HIIT Amy (TRX Cage)
Aug 27 @ 5:30 pm – 6:00 pm

“High Intensity Interval Training” (30 minutes). A workout that alternates between intense bursts of activity and fixed periods of less-intense activity.

Children’s Soccer (Ages 4-7)
Aug 27 @ 5:30 pm – 6:30 pm
MOSSA CENTERGY Val (Studio 1)
Aug 27 @ 5:30 pm – 6:30 pm

A 60-minute mind-body workout. Incorporates yoga and pilates fundamentals with athletic training.
Benefits: Better balance, mobility, flexibility and a stronger core. Grow longer and stronger!

300 Calorie Spinning Tiina (Spin Studio)
Aug 27 @ 6:30 pm – 7:00 pm

An exciting studio cycling training program that utilizes guided imagery and motivational techniques to prepare both mind and body for ultimate performance. Cycle at a pace suitable for your fitness level – you set the resistance meter on the bike.

Children’s Soccer (Ages 8+)
Aug 27 @ 6:30 pm – 7:30 pm
PACE Performance (Lap Pool in Use)
Aug 27 @ 6:45 pm – 7:45 pm
Gentle Yoga Ivana (Studio 4 NOT HOT)
Aug 27 @ 7:00 pm – 8:00 pm

An intuitive group class that features personal modifications and emphasizes integrating mind, body, sprit and breath all within a playful and safe environment.

MOSSA POWER Express Tiina (Studio 1)
Aug 27 @ 7:00 pm – 7:45 pm

High-rep weight training workout using adjustable barbell weight plates and body weight.
Benefits: Makes you fitter and stronger, will get your heart rate up, make you sweat and push you to a personal best! Your hour of power! This is a 45 minute class

Aug
28
Wed
Kettlebell HIIT Tricia (45 TRX Cage)
Aug 28 @ 6:00 am – 6:45 am

“High Intensity Interval Training” (30 minutes). A workout that alternates between intense bursts of activity and fixed periods of less-intense activity.

Spinning with Simon (Spin Studio 45)
Aug 28 @ 6:00 am – 6:45 am

An exciting studio cycling training program that utilizes guided imagery and motivational techniques to prepare both mind and body for ultimate performance. Cycle at a pace suitable for your fitness level – you set the resistance meter on the bike.

MOSSA CENTERGY Suz (Studio 1)
Aug 28 @ 6:45 am – 7:45 am

A 60-minute mind-body workout. Incorporates yoga and pilates fundamentals with athletic training.
Benefits: Better balance, mobility, flexibility and a stronger core. Grow longer and stronger!

Walk it Off – Suz Mondays, Val Wednesdays (Gym)
Aug 28 @ 9:00 am – 10:00 am

A purposeful 30 minute walk around the gym’s track using various arm and leg movements. Last half of the class involves 15 minutes toning trunk exercises and 15 minutes relaxation, breathing and stretch exercises.

Cardio Fusion Suz (Studio 1)
Aug 28 @ 9:15 am – 10:15 am

Hi – Low impact cardio movements fused with weights makes this the perfect fitness class for the whole body.